# SDR ASOA20120518037V

- Difficulty date: May 18, 2012
- Submitted: May 19, 2012
- Operation: Air carrier
- Aircraft: N18557
- Make and model: Emb EMB-145LR
- Aircraft serial: 145596
- Aircraft time: 24,064 hours, 18,266 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Bushing
- Condition: Migrated
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK,  LEFT PCA TO AILERON ATTACHMENT, ALL 4 LUGS HAVE MIGRATED HAT BUSHINGS.  MX R & R LT AILERON PCA FITTING IAW EC5750-01177, REV C.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
